# SDR UIEA200400114

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 71923811
- Condition: Unserviceable
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, NR 3 AIR CONDITIONING PACK STARTED MAKING LOW RUMBLING SOUND.  SMELLED BURNING ODOR, TURNED NR 3 PACK OFF FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED NR 3 AIR CYCLE MACHINE. GROUND OPERATION CHECK NORMAL IAW MM.
